# SDR CALA2025042104045

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 77,378 hours, 31,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAVE EXFOLIATION CORROSION AT FLOOR BOARD FASTENER HOLE JUST FWD OF THE FR68.   REPAIRED RR2 DOOR SILL FWD OF THE FR 68 IAW A320 SRM 51-41-14-30 0-001.
